# SDR CALA2015082494241

- Difficulty date: August 19, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Engine: Iae V2527A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN-ROUTE ECAM STATUS MSG REVERSER 2 & ENG 2 THRUST MSG.  OPERATIONS OK ON GND.  REPLACED NR 2 ENG EEC IAW MM 73-22-34.  RAN ENGINE, PFR CLEAN.
